# SDR FDEA201911152860

- Difficulty date: November 5, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106505
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 475 X=-27.5 FOUND CORROSION.  MAIN DECK FLOOR SEAT TRACK AT STATION 475 X= -27.5 FOUND EXFOLIATION CORROSION    EXCEED LIMIT AS PER MD11 SRM 53-00-52-1A FIGURE101 ALLOWABLE DAMAGE 1. SEAT   TRACK REPAIR CARRIED OUT AT STATION 475 TO STATION 525 X=-27.5 AS PER MD11 SRM 53-  00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
